Existence and Asymptotic Behavior of Boundary Blow-Up Solutions for Weighted ð ‘ ( ð ‘¥ ) -Laplacian Equations with Exponential Nonlinearities
Li Yin,
Yunrui Guo,
Jing Yang,
Bibo Lu and
Qihu Zhang
Abstract and Applied Analysis, 2010, vol. 2010, 1-20
Abstract:
This paper investigates the following ð ‘ ( ð ‘¥ ) -Laplacian equations with exponential nonlinearities: − Δ ð ‘ ( ð ‘¥ ) ð ‘¢ + 𠜌 ( ð ‘¥ ) ð ‘’ ð ‘“ ( ð ‘¥ , ð ‘¢ ) = 0 in Ω , ð ‘¢ ( ð ‘¥ ) → + ∞ as ð ‘‘ ( ð ‘¥ , 𠜕 Ω ) → 0 , where − Δ ð ‘ ( ð ‘¥ ) ð ‘¢ = − d i v ( | ∇ ð ‘¢ | ð ‘ ( ð ‘¥ ) − 2 ∇ ð ‘¢ ) is called ð ‘ ( ð ‘¥ ) -Laplacian, 𠜌 ( ð ‘¥ ) ∈ ð ¶ ( Ω ) . The asymptotic behavior of boundary blow-up solutions is discussed, and the existence of boundary blow-up solutions is given.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/971268.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/971268.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:971268
DOI: 10.1155/2010/971268
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().